# SDR UPS07849266

- Difficulty date: February 16, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs1040 L35-35l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 C-PIT STA 1040 FRAME FROM L35L-L35R HAS EXFOLIATION CORROSION.  REMOVED DAMAGED AREA OF FRAME CAP AT STA 1040 IAW SRM 51-1-21, AND DWG 53A-011-A.  FABRICATED AND INSTALLED REPAIR ANGLE AND STRAP AT STA 1040 FROM L35L-L35R IAW DWG 2537716, DWG DC8-53A-011 AND SRM 51-1-4, 51-1-20D.
